| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(4) 2018, the reporter contacted animas, alleging a power (damage) issue.It was reported that the pump had intermittent power and a crack in the battery compartment.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10-jan-2019 with the following findings: during investigation, the battery compartment was cracked at the left side of the grip from the threads to the case seal.The battery cap was also stripped and was unable to secure to power on the pump.A test battery cap was able secure and power up the pump.A 12 hour duration test was completed with a test cap with no power losses or reboots duplicated.Unrelated to the original complaint, the display was dim and faded with a red hue.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.